5 years ago my eye was twitching reallly bad.....the eyelid on the right eye....I went to my eye dr and she sent me to a specialist....he gave it a long name that started with a B but he said the only way to probably stop it since I had had it for 6 months was botox injections....I was having other issues at the time like dizziness,vertigo,anxiety,etc....I finally had it done and the next dday my eyelid had finally stopped but then my eye wouldnt shut for 4 months....I couldnt blink and it was so weird lookiing....after all the emotional problems I had to quit work.....well my eye finally closed..Praise God....well its been about 5 years now and my right eye is starting up again....it been twitching again now for 3 days and feels like there is dirt or things behing my eye....I did the eye wash treatment but it is still twitiching.....all this is freaking me out again cause this is what sent me over the edge last time.....is there anything I can do to stop it or help the muscle relax without doing botox....
I dont have insurance now but medicare and I am not sure they willl pay for it or not.....course I dont want to do anything for a while to make sure it will maybe go away but was wondering if I could do anything to help it stop.....tried muscle relaxer and quinine water to drink and hot compresses but nothing helped.....any suggestions would be greatly appreciate Dr....thankyou
The longer episode was likely "blepharospasm" and botox injection is still the treatment of choice. Each person reacts differently and what is a normal dose for most was too much for you. Botox wears off over 3-6 months. If the problem reoccurred the second time your injection dose would have been reduced. That's the way the treatments work.
It's unusual that botox "cures" blepharospasm and it normally reoccurs. So you had 5 years of good luck.
You may not have blepharospasm. There is a very common very temporary twitching called eyelid myokymia that is not severe enough to require botox. Use the search feature and archives and read more about both.
It's not likely that an ophthalmologist would be willing to inject you until you had the twitching for 4 or more moths.
Thankyou for your response to my question....I really dont have the money to go thru the botox again so I pray the twitching will stop on its own this time and not get any worse...it always makes my eyes feel weird when this happens....its like the arent focus right or there is a feeling like something is behind the eyeball...I have alot of spots and floaters all the time that also interfer with my dizziness I have....I will look up both these and go from there....thankyou for your time....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.